Fixed Points of -Admissible Mappings on Partial Metric Spaces
İncı M. Erhan
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
In this paper, a general class of -admissible contractions on partial metric spaces is introduced. Fixed point theorems for these contractions on partial metric spaces and their consequences are stated and proved. Illustrative example is presented.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/549428.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/549428.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:549428
DOI: 10.1155/2014/549428
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().